MathSciNet Relay Station
MathSciNet bibliographic data
MR178292 (31 #2550) 41.40 (44.60)
Hobby, Charles R.; Rice, John R. A moment problem in $L\sb{1}$ approximation. Proc. Amer. Math. Soc. 16 1965 665–670.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement